Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Apr 9, 2024, 9:42 PM CDT for Hardin County, Jasper County, Tyler County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2024, 9:42 PM CDT (02:42 UTC)
- Expired
- Apr 9, 2024, 10:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hardin County, TX, Jasper County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 100 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1977 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
850
WFUS54 KLCH 100242
TORLCH
TXC199-241-457-100315-
/O.NEW.KLCH.TO.W.0009.240410T0242Z-240410T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
942 PM CDT Tue Apr 9 2024
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Southeastern Tyler County in southeastern Texas...
Northern Hardin County in southeastern Texas...
East central Jasper County in southeastern Texas...
* Until 1015 PM CDT.
* At 942 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fred, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fred around 945 PM CDT.
Mt. Union around 1000 PM CDT.
Magnolia Springs around 1005 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3082 9402 3065 9388 3062 9388 3047 9422
3056 9430
TIME...MOT...LOC 0242Z 234DEG 24KT 3054 9420
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Rua1 follow-up statement
333
WWUS54 KLCH 100303
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1003 PM CDT Tue Apr 9 2024
TXC199-457-100312-
/O.CAN.KLCH.TO.W.0009.000000T0000Z-240410T0315Z/
Tyler TX-Hardin TX-
1003 PM CDT Tue Apr 9 2024
...THE TORNADO WARNING FOR SOUTHEASTERN TYLER AND NORTHERN HARDIN
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3060 9408 3061 9408 3061 9407 3062 9408
3062 9406 3064 9405 3066 9406 3073 9394
3065 9388 3062 9388 3054 9407 3055 9409
3058 9409
TIME...MOT...LOC 0302Z 250DEG 25KT 3058 9403
$$
TXC241-100315-
/O.CON.KLCH.TO.W.0009.000000T0000Z-240410T0315Z/
Jasper TX-
1003 PM CDT Tue Apr 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR EAST
CENTRAL JASPER COUNTY...
At 1002 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Mt. Union, or 8 miles east of Fred,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kirbyville around 1010 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3060 9408 3061 9408 3061 9407 3062 9408
3062 9406 3064 9405 3066 9406 3073 9394
3065 9388 3062 9388 3054 9407 3055 9409
3058 9409
TIME...MOT...LOC 0302Z 250DEG 25KT 3058 9403
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
RuaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:36 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 9, 6:36 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
636 PM CDT Tue Apr 9 2024
...New AVIATION...
.SHORT TERM...
(Tonight through Thursday night)
Issued at 337 PM CDT Tue Apr 9 2024
A very active scenario is anticipated tonight through Wednesday
as a strong storm system moves across the region.
After a morning of very gusty winds along the I-10 corridor south
of a weak boundary winds have calmed to under 20kts. Beaumont and
Lake Charles were both gusting over 45kts for a short period while
locations such as DeRidder were under 10. The wind adv has been
cancelled early.
A cold front is roughly stretching from SW Texas across Northern
Arkansas to the Great Lakes this afternoon with a warm and humid
air mass in place toward the Gulf Coast. A vigorous upper low is
near El Paso with upper divergence well ahead of the system
providing support for convection in East TX. A surface low is also
noted south of the TX Hill Country.
Through this evening convection over East TX will continue
east with some potentially moving into the local region. SVR WX
is not out of the question with this initial round, however
early tomorrow is the main show.
Wednesday morning aforementioned upper low and surface low will
continue east with best dynamics moving into SE TX and LA. Another
round of convection is expected to develop. Ample cape, low lvl
moisture, and srh will combined to produce a threat of all modes
of SVR WX including excessive rainfall. Guidance indicates a QLCS
with individual cells ahead of the line developing early Wed and
sweeping through the region by afternoon. Areas most likely to be
impacted are locations north of I-10 and generally east of the
Sabine, however the whole region has a risk of severe wx.
Training of cells is most likely across the lakes through Cen LA
with a flood watch already in effect. 2-6 inches will be possible
with localized higher amounts. Lesser amounts are anticipated
closer the I-10 corridor to the coast.
Gusty south to southeast winds are expected ahead of the squall
line with tides running 1 to 2 feet above MHHW at high tide. A
coastal flood adv has been issued for the coastal areas. The tide
lvls may still be running high at the time of the 2nd high tide in
the afternoon across south central LA.
High pressure will build in behind the cold front Wednesday night
into Thursday with gusty northwest winds expected.
&&
.LONG TERM...
(Friday through next Monday)
Issued at 337 PM CDT Tue Apr 9 2024
High pressure will move across the region Friday then shift east
of the area for the weekend. While cool and slightly below normal
temperatures may occur Friday morning, warming and moistening is
expected as the ridge departs and the onshore flow resumes.
&&
.AVIATION...
(00Z TAFS)
Issued at 631 PM CDT Tue Apr 9 2024
A messy weather pattern bringing all modes of hazards (wind/low
ceilings/reduced vis/etc.) will persist through the forecast
period, with conditions improving through the later half of
tomorrow. For tonight, mainly scattered showers with a few
thunderstorms are expected, with both showers and thunderstorms
likely continuing to cause some reductions in VIS overnight. MVFR
to IFR ceilings and occasional gusts will continue as well. Early
tomorrow prior to sunrise a squall line will take shape to our
west and eject west to east across the region. This will result in
several hours of heavy rain, strong gusty winds, low ceilings,
reduced VIS, as well as the potential for hail and tornadoes.
Conditions will improve west to east through the afternoon and
evening hours.
17
&&
.MARINE...
Issued at 337 PM CDT Tue Apr 9 2024
A tight pressure gradient will continue to produce moderate to
strong south/southeast winds into Wednesday ahead of line of
thunderstorms that will sweep through during the morning and
afternoon. High pressure will build in Wednesday night into
Thursday with strong offshore winds expected. Light winds are
anticipated by Friday as high pressure moves overhead then to the
east of the area.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 64 80 53 74 / 90 90 10 0
LCH 69 80 56 76 / 80 80 0 0
LFT 72 81 59 76 / 60 90 0 0
BPT 69 82 55 78 / 90 60 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Wednesday evening for LAZ027>033.
Wind Advisory from 6 AM to 7 PM CDT Wednesday for LAZ033-044-045-
055-073-074-141>143-152>154-241>243-252>254.
Coastal Flood Advisory from 3 AM to 2 PM CDT Wednesday for
LAZ073-074.
Coastal Flood Advisory from 3 AM to 7 PM CDT Wednesday for
LAZ252>254.
TX...Flood Watch through Wednesday evening for TXZ180-259-260.
Wind Advisory from 6 AM to 7 PM CDT Wednesday for TXZ515-516-615-
616.
Coastal Flood Advisory from 3 AM to 2 PM CDT Wednesday for
TXZ615.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ430-432-
435-436.
Small Craft Advisory from 7 AM to 4 PM CDT Wednesday for GMZ430-
432-435-436.
Small Craft Advisory until 7 AM CDT Thursday for GMZ450-452-455-
470-472-475.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...17In the hours before
Local storm report, Apr 9, 7:19 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
719 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Hail 3 N Woodville 30.82N 94.43W
04/09/2024 M1.75 Inch Tyler TX Public
EM gave report of golf ball size hail in
this location.
&&
CKSpecial weather statement, Apr 9, 7:23 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
723 PM CDT Tue Apr 9 2024
TXZ180-100115-
Tyler TX-
723 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TYLER COUNTY THROUGH 815
PM CDT...
At 723 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Wildwood, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Woodville, Colmesneil, Warren, Town Bluff, Ivanhoe, and Hillister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3098 9439 3082 9419 3081 9418 3079 9418
3079 9415 3078 9414 3053 9448 3053 9454
3069 9458
TIME...MOT...LOC 0023Z 217DEG 34KT 3059 9455
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RuaSpecial weather statement, Apr 9, 7:26 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
726 PM CDT Tue Apr 9 2024
TXZ201-100115-
Hardin TX-
726 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HARDIN COUNTY
THROUGH 815 PM CDT...
At 725 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Batson, or 7 miles southwest of Thicket, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Thicket, Votaw, Honey Island, and Batson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3049 9470 3049 9454 3053 9455 3053 9450
3041 9435 3023 9464 3046 9472
TIME...MOT...LOC 0025Z 220DEG 17KT 3031 9471
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Apr 9, 8:26 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
826 PM CDT Tue Apr 9 2024
TXZ180-201-100215-
Hardin TX-Tyler TX-
826 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL TYLER AND HARDIN
COUNTIES THROUGH 915 PM CDT...
At 826 PM CDT, Doppler radar was tracking a strong thunderstorm near
Batson, or near Saratoga, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Lumberton, Silsbee, Kountze, Saratoga, Thicket, Wildwood, Caney Head,
Batson, Votaw, Honey Island, and Village Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3049 9454 3053 9454 3057 9416 3033 9410
3028 9412 3026 9411 3026 9410 3024 9412
3022 9412 3016 9461 3049 9473
TIME...MOT...LOC 0126Z 242DEG 24KT 3031 9461
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RuaSpecial weather statement, Apr 9, 8:47 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
847 PM CDT Tue Apr 9 2024
TXZ180-259-100245-
Northern Jasper TX-Tyler TX-
847 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN TYLER AND NORTHEASTERN
JASPER COUNTIES THROUGH 945 PM CDT...
At 847 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spurger, or 8 miles northwest of Fred, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Jasper, Town Bluff, and Spurger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3056 9420 3054 9439 3101 9424 3091 9391
TIME...MOT...LOC 0147Z 208DEG 17KT 3068 9426
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Apr 9, 9:20 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
920 PM CDT Tue Apr 9 2024
TXZ180-201-261-100315-
Hardin TX-Southern Jasper TX-Tyler TX-
920 PM CDT Tue Apr 9 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN TYLER AND
NORTHWESTERN HARDIN COUNTIES THROUGH 1015 PM CDT...
At 919 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Honey Island, or 7 miles south of Wildwood, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Kountze, Saratoga, Fred, Wildwood, Spurger, Caney Head, Batson, Honey
Island, and Village Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3074 9421 3060 9408 3058 9409 3056 9409
3053 9407 3052 9402 3017 9453 3028 9466
3034 9468
TIME...MOT...LOC 0219Z 232DEG 17KT 3041 9444
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RuaThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:23 PM CDT | Special Weather Statement | LCH | Tyler | 52 min |
| Apr 9, 7:26 PM CDT | Special Weather Statement | LCH | Hardin | 49 min |
| Apr 9, 7:37 PM CDT | Severe Thunderstorm Warning | LCH | Tyler | 38 min |
| Apr 9, 7:40 PM CDT | Severe Thunderstorm Warning | LCH | Hardin | 35 min |
| Apr 9, 8:26 PM CDT | Special Weather Statement | LCH | Hardin | 49 min |
| Apr 9, 8:47 PM CDT | Special Weather Statement | LCH | Jasper | 58 min |
| Apr 9, 8:55 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 10 hr |
| Apr 9, 9:20 PM CDT | Special Weather Statement | LCH | Hardin | 55 min |
| Apr 9, 10:16 PM CDT | Special Weather Statement | LCH | Jasper, Newton | 44 min |
| Apr 9, 11:24 PM CDT | Special Weather Statement | LCH | Newton | 36 min |
| Apr 9, 11:42 PM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 7 hr |
| Apr 9, 11:55 PM CDT | Severe Thunderstorm Warning | LCH | Newton | 65 min |
| Apr 10, 12:35 AM CDT | Special Weather Statement | LCH | Tyler | 10 min |
| Apr 10, 12:37 AM CDT | Severe Thunderstorm Warning | LCH | Tyler | 8 min |
| Apr 10, 2:54 AM CDT | Flash Flood Warning | LCH | Jasper, Newton | 4 hr |
| Apr 10, 3:38 AM CDT | Special Weather Statement | LCH | Jasper, Newton, Tyler | 37 min |
| Apr 10, 4:20 AM CDT | Special Weather Statement | LCH | Tyler | 25 min |
| Apr 10, 4:36 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jefferson, Tyler | 44 min |
| Apr 10, 5:01 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 59 min |
| Apr 10, 5:19 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 41 min |
| Apr 10, 5:22 AM CDT | Tornado Warning | LCH | Jefferson | 23 min |
| Apr 10, 5:42 AM CDT | Tornado Warning | LCH | Jefferson, Orange | 20 min |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 52 min |
| Apr 10, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Newton, Orange | 45 min |
| Apr 10, 6:12 AM CDT | Tornado Warning | LCH | Orange | 33 min |
| Apr 10, 6:22 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 9 hr |
| Apr 10, 6:28 AM CDT | Flash Flood Warning | LCH | Jasper, Newton | 9 hr |
| Apr 10, 6:34 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 5 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Hardin | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Newton | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Newton, Orange | 129 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Newton | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Hardin, Jasper | 21 days |
| Apr 10, 1:11 PM CDT | River Flood Warning | LCH | Jasper, Tyler | 21 days |
| Apr 10, 3:28 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 12 hr |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.